| Model Number |
775100 |
| Medical Device Problem Code |
Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/09/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product. if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
Event or Problem Description
The customer reported that their clinical team continuing to see bubbles in the tubing.There was no patient harm reported.
Additional Manufacturer Narrative
The lot number was provided, and the device history record was reviewed indicating that the product was released accomplishing all quality standards.This product was manufactured on 14-may-2021.A picture was provided for review.The reported issue of air in the line was confirmed and a corrective and preventive action was opened to address the reported issue.This complaint will be used for tracking and trending purposes.